Alert archive / Texas / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 59, NWS Brownsville, TX

June 5, 2017Starr County, Texas

NWS Brownsville, TX issued this severe thunderstorm warning at Jun 5, 2017, 6:21 PM CDT for Starr County, Texas. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 5, 2017, 6:21 PM CDT (23:21 UTC)
Expired
Jun 5, 2017, 6:45 PM CDT
In force
24 min
Issued by
NWS Brownsville, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Starr County, TX

The radar

The Brownsville radar (KBRO), 150 km from the middle of the area, began a volume at 23:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Brownsville Intl, TX (KBRO), launched 12:00Z, 11.4 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brownsville Intl, TX at 12:00Z on 2017-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2798 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brownsville Intl, TX at 12:00Z on 2017-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2798 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
605 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
77 m²/s²
Significant tornado parameter
0.8
Supercell composite
4.8

Open this sounding in Storm Lab

The text

As transmitted.

348 
WUUS54 KBRO 052321
SVRBRO
TXC427-052345-
/O.NEW.KBRO.SV.W.0059.170605T2321Z-170605T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Brownsville TX
621 PM CDT MON JUN 5 2017

The National Weather Service in Brownsville has issued a

* Severe Thunderstorm Warning for...
  Southwestern Starr County in Deep South Texas...

* Until 645 PM CDT

* At 620 PM CDT, a severe thunderstorm was located NEAR North
  Escobares, or NEAR Escobares, moving southeast at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...HAIL DAMAGE TO VEHICLES...INCLUDING CRACKED WINDSHIELDS 
           AND MINOR EXTERIOR DENTS CAN EXPECTED. SOME DAMAGE TO 
           CROPS AND TREES IS EXPECTED. EXPECT MINOR WIND DAMAGE TO 
           MOBILE HOMES...SOME ROOFS...SIDING AND SOME FENCES. TREE 
           LIMBS WILL BLOW DOWN AND SMALL TREES WILL BE UPROOTED. 
           DAMAGE TO POWER LINES AND SOME POWER POLES IS EXPECTED. 

* Locations impacted include...
  Rio Grande City, Roma, Escobares, Garciasville, La Rosita, Los
  Alvarez, Fort Ringgold County Park, Garceno, Starr County Sheriffs
  Office and Roma City Hall.

This includes US HIGHWAY 83 between MILE MARKERs 802 and 830.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2660 9895 2644 9862 2629 9870 2629 9871
      2627 9871 2630 9872 2630 9875 2631 9875
      2631 9874 2633 9875 2633 9878 2637 9880
      2637 9886 2635 9890 2639 9893 2637 9894
      2638 9895 2640 9896 2639 9901 2647 9909
TIME...MOT...LOC 2320Z 297DEG 34KT 2648 9895 

HAIL...1.00IN
WIND...60MPH
 
$$

Billings
2 follow-up statements
263 
WWUS54 KBRO 052334
SVSBRO

Severe Weather Statement
National Weather Service Brownsville TX
634 PM CDT MON JUN 5 2017

TXC427-052345-
/O.CON.KBRO.SV.W.0059.000000T0000Z-170605T2345Z/
Starr TX-
634 PM CDT MON JUN 5 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR SOUTHWESTERN STARR COUNTY...

At 633 PM CDT, a severe thunderstorm was located OVER Rio Grande City
Municipal Airport, or OVER Rio Grande City, moving southeast at 40
mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...HAIL DAMAGE TO VEHICLES...INCLUDING CRACKED WINDSHIELDS AND 
         MINOR EXTERIOR DENTS CAN EXPECTED. SOME DAMAGE TO CROPS AND 
         TREES IS EXPECTED. EXPECT MINOR WIND DAMAGE TO MOBILE 
         HOMES...SOME ROOFS...SIDING AND SOME FENCES. TREE LIMBS 
         WILL BLOW DOWN AND SMALL TREES WILL BE UPROOTED. DAMAGE TO 
         POWER LINES AND SOME POWER POLES IS EXPECTED. 

Locations impacted include...
Rio Grande City, Escobares, La Rosita, Garciasville, Starr County
Memorial Hospital, La Puerta, Ringgold Middle School, Los Alvarez,
Fort Ringgold County Park and Garceno.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2657 9889 2644 9862 2629 9870 2629 9871
      2627 9871 2630 9872 2630 9875 2631 9875
      2631 9874 2633 9875 2633 9878 2637 9880
      2637 9886 2635 9890 2639 9893 2637 9894
      2638 9895 2640 9896 2639 9901
TIME...MOT...LOC 2333Z 297DEG 34KT 2642 9882 

HAIL...1.00IN
WIND...60MPH
 
$$

Billings
370 
WWUS54 KBRO 052344
SVSBRO

Severe Weather Statement
National Weather Service Brownsville TX
644 PM CDT MON JUN 5 2017

TXC427-052353-
/O.EXP.KBRO.SV.W.0059.000000T0000Z-170605T2345Z/
Starr TX-
644 PM CDT MON JUN 5 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN STARR COUNTY WILL
EXPIRE AT 645 PM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire.

LAT...LON 2657 9889 2644 9862 2629 9870 2629 9871
      2627 9871 2630 9872 2630 9875 2631 9875
      2631 9874 2633 9875 2633 9878 2637 9880
      2637 9886 2635 9890 2639 9893 2637 9894
      2638 9895 2640 9896 2639 9901
TIME...MOT...LOC 2343Z 297DEG 34KT 2638 9873 

$$

Billings

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 3:11 PM CDT, 3 hours 10 minutes earlier.

Area forecast discussion, Jun 5, 3:11 PM CDT, 3 hours 10 minutes before
Area Forecast Discussion
National Weather Service Brownsville TX
311 PM CDT Mon Jun 5 2017

.SHORT TERM (Tonight through Tuesday Night): The main concern in
the short term period will be the potential for severe weather
this afternoon into tonight. The Storm Prediction Center has
placed much of the CWA in a Marginal to Slight risk of severe
weather for this afternoon through sunrise Tuesday morning. Water
vapor imagery shows a closed 500 mb low pressure centered over
northeast Texas into Louisiana and a mid-level trough axis
extending south from this low this afternoon. Brownsville radar
currently shows a westward moving sea breeze moving across Kenedy,
Willacy and Cameron counties.

Strong instability continues across area as temperatures continue to
climb into the mid to upper 90s, McAllen is already at 102 degrees,
and dewpoints in the upper 60s to low 70s. Visible satellite images
this afternoon continues to show an increasing cu field across the
area. A weak perturbation rounding the western periphery of the mid
to upper low should provided some lift with this unstable atmosphere
for the next several hours. In some of the stronger, more organized
storms will have the potential to produce large hail and damaging
winds gusts.

Isolated convection, non-severe, is possible for the adjacent
coastal waters on Tuesday as the closed 500 mb low continues to move
east, but inland areas will experience dry weather due to increasing
subsidence. Downsloping southwest winds from the neighboring higher
terrain of Mexico will ensure well above normal daytime high
temperatures for Tuesday.

.LONG TERM (Wednesday through Monday): Benign weather is expected
across much of Deep South Texas from Wednesday through the end of
the work week as the mid level low moves east and subsequent
ridging builds into the region. Under the subsident influence of
the high pressure, rainfall chances will generally be non
existent with the lack of any forcing mechanism. However, with
weak surface high pressure over the Western Gulf, light and
variable winds will allow for seabreeze development. As such,
there maybe a very small chance for a hit and miss seabreeze
shower during the afternoons. Thursday looks to be the best chance
of this activity as low level moisture is slight more abundant,
however the mid levels remain dry. Otherwise, high temperatures
will remain in the lower 90s along to coast to upper 90s and even
triple digits across the Western Ranchlands/Upper RGV.

Through the weekend, the high aloft will push east across the
Eastern Conus. Meanwhile, a weak low pressure system aloft will
retrograde west across the Gulf and become trapped under the high.
This could bring some unsettled weather or showery activity back
to the region, but it could also stay just to the east of the
CWA. Have not made many changes to the weekend and beyond given
the high level of uncertainty.

&&

.MARINE:

Now through Tuesday Night: Buoy 42020 reported north winds around
10 knots gusting to around 12 knots with seas slightly under 4.3
feet with a period of 8 seconds at 14 CDT/19 UTC. Weak surface low
pressure across the western and northwest Gulf of Mexico will
support light to moderate winds and low to moderate seas through
the period. The potential for scattered severe thunderstorms
continues this afternoon and tonight due to a mid- level low
pressure system over northeast Texas into Louisiana.

Wednesday through Monday: Light NE to SE winds and low seas will
prevail through the end of the work week with high pressure in
control of the Western Gulf. By late in the period, the high will
shift east and interact will low pressure across the Southern
Plains with more moderate winds ans seas returning.

&&

.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL  77  91  75  92 /  20  10  10   0
BROWNSVILLE          77  94  75  94 /  20  10  10   0
HARLINGEN            76  96  74  95 /  20  10  10   0
MCALLEN              76  99  75  98 /  20   0  10   0
RIO GRANDE CITY      76 100  75  98 /  20   0  10   0
SOUTH PADRE ISLAND   78  87  77  88 /  30  20  10  10

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...None.
GM...None.
&&

This product is also available on the web at:
HTTP://WEATHER.GOV/RGV

63/69/62
Hazardous weather outlook, Jun 5, 3:55 PM CDT, 2 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Brownsville TX
355 PM CDT Mon Jun 5 2017

TXZ248>257-062100-
Zapata-Jim Hogg-Brooks-Kenedy-Starr-Hidalgo-Inland Willacy-
Inland Cameron-Coastal Willacy-Coastal Cameron-
355 PM CDT Mon Jun 5 2017

This Hazardous Weather Outlook is for portions of Deep South
Texas.

.DAY ONE...This Afternoon and Tonight

ISOLATED TO SCATTERED THUNDERSTORMS...FEATURING LARGE HAIL AND
DAMAGING WINDS...AND POSSIBLE THIS AFTERNOON AND TONIGHT.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

AN ELEVATED RISK OF RIP CURRENTS IS POSSIBLE AT THE BEACHES OF
SOUTH PADRE ISLAND AND AT BOCA CHICA BEACH WEDNESDAY AND SUNDAY.

.SPOTTER INFORMATION STATEMENT...

ANY OBSERVATIONS OF LARGE HAIL AND DAMAGE FROM STRONG WINDS SHOULD
BE REPORTED TO LOCAL LAW ENFORCEMENT AND THE NATIONAL WEATHER
SERVICE OFFICE IN BROWNSVILLE THIS AFTERNOON AND TONIGHT.

GMZ130-132-135-150-155-170-175-062100-
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
Coastal waters from Port Mansfield to the Rio Grande out 20 nm-
Coastal waters from Baffin Bay to Port Mansfield out 20 nm-
Waters from Port Mansfield to the Rio Grande extending from 20 to
60 nm-
Waters from Baffin Bay to Port Mansfield extending from 20 to
60 nm-
355 PM CDT Mon Jun 5 2017

This Hazardous Weather Outlook is for portions of The Gulf of
Mexico and The Laguna Madre.

.DAY ONE...This Afternoon and Tonight

ISOLATED TO SCATTERED THUNDERSTORMS...FEATURING LARGE HAIL...
DAMAGING WINDS...AND WATERSPOUTS...AND POSSIBLE THIS AFTERNOON
AND TONIGHT.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

ANY OBSERVATIONS OF LARGE HAIL AND DAMAGE FROM STRONG WINDS SHOULD
BE REPORTED TO LOCAL LAW ENFORCEMENT AND THE NATIONAL WEATHER
SERVICE OFFICE IN BROWNSVILLE THIS AFTERNOON AND TONIGHT.

In the hours before

Special weather statement, Jun 5, 4:56 PM CDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Brownsville TX
456 PM CDT MON JUN 5 2017

TXZ254-255-257-052230-
Inland Willacy TX-Coastal Cameron TX-Inland Cameron TX-
456 PM CDT MON JUN 5 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CAMERON AND SOUTH
CENTRAL WILLACY COUNTIES UNTIL 530 PM CDT...

At 455 PM CDT, Doppler radar was tracking a strong thunderstorm OVER
Santa Monica, or NEAR Rio Hondo, moving southeast at 40 mph. strong
outflow winds will overspread northern Cameron County ahead of the
storm and may impact parts of Harlingen and Rio Hondo.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Harlingen, San Benito, Rio Hondo, Palm Valley, Laureles, Arroyo City,
Primera, Combes, Doctor Hesiquio Rodriguez Elementary School and
Harlingen Arts And Heritage Museum.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2608 9728 2611 9781 2634 9782 2636 9747
      2633 9745 2640 9740 2640 9738 2635 9738
      2635 9734 2631 9735 2627 9734 2626 9733
      2622 9733 2623 9732 2617 9730 2616 9731
      2616 9730 2612 9728 2612 9730 2610 9730
TIME...MOT...LOC 2155Z 311DEG 34KT 2632 9758

Billings
Special weather statement, Jun 5, 5:26 PM CDT, 55 minutes before
Special Weather Statement
National Weather Service Brownsville TX
526 PM CDT MON JUN 5 2017

TXZ253-052300-
Hidalgo TX-
526 PM CDT MON JUN 5 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HIDALGO COUNTY UNTIL
600 PM CDT...

At 526 PM CDT, Doppler radar was tracking a strong thunderstorm OVER
South Pharr Elementary School, or OVER Hidalgo, moving east at 30
mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Mission, Pharr, Weslaco, San Juan, Alamo, Donna, Hidalgo, Sharyland,
South McAllen and Austin Middle School.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2604 9808 2605 9807 2607 9808 2607 9813
      2605 9815 2607 9818 2606 9819 2608 9822
      2607 9825 2610 9829 2612 9827 2612 9830
      2610 9830 2623 9834 2617 9796 2605 9797
      2607 9798 2606 9799 2607 9803 2604 9804
TIME...MOT...LOC 2226Z 272DEG 26KT 2613 9823

Billings
Special weather statement, Jun 5, 5:34 PM CDT, 47 minutes before
Special Weather Statement
National Weather Service Brownsville TX
534 PM CDT MON JUN 5 2017

TXZ257-052300-
Coastal Cameron TX-
534 PM CDT MON JUN 5 2017

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL CAMERON COUNTY UNTIL
600 PM CDT...

At 534 PM CDT, Doppler radar was tracking a strong thunderstorm OVER
Holly Beach, or 9 miles west of South Padre Island, moving southeast
at 40 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
South Padre Island, Port Isabel City Hall, U.s. Coast Guard Station,
Port Isabel Lighthouse, Port Isabel High School, Port Isabel Fire And
Police Department, Laguna Vista Police Department, Garria Elementary
School, Holly Beach and Laguna Heights.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2595 9715 2596 9723 2612 9736 2621 9741
      2628 9734 2626 9729 2624 9733 2625 9728
      2623 9732 2622 9727 2613 9729 2614 9724
      2611 9730 2612 9722 2608 9717 2618 9717
TIME...MOT...LOC 2234Z 311DEG 35KT 2616 9732

Billings
Local storm report, Jun 5, 5:55 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
555 PM CDT MON JUN 05 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     TSTM WND GST     3 E BAYVIEW             26.12N  97.35W
06/05/2017  M59 MPH          CAMERON            TX   ASOS

            51 KNOTS GUSTS REPORTED BY ASOS

&&

EVENT NUMBER BRO1700041

GB
Special weather statement, Jun 5, 6:00 PM CDT, 21 minutes before
Special Weather Statement
National Weather Service Brownsville TX
600 PM CDT MON JUN 5 2017

TXZ248-252-253-060000-
Zapata TX-Starr TX-Hidalgo TX-
600 PM CDT MON JUN 5 2017

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL HIDALGO...
SOUTHWESTERN JIM HOGG...STARR AND SOUTHEASTERN ZAPATA COUNTIES UNTIL
700 PM CDT...

At 559 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms NEAR El Sauz, moving southeast at 30 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Rio Grande City, Roma, Sullivan City, Escobares, Los Ebanos, El Sauz,
Viboras, Lopeno, Garciasville and La Rosita.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may
lead to localized flooding. Do not drive your vehicle through
flooded roadways.

Thess storms may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

&&

LAT...LON 2686 9903 2681 9895 2679 9895 2679 9890
      2649 9839 2623 9854 2626 9862 2624 9867
      2633 9875 2633 9879 2637 9880 2635 9890
      2639 9893 2637 9895 2640 9896 2640 9906
      2643 9911 2648 9909 2654 9917 2671 9921
TIME...MOT...LOC 2259Z 308DEG 26KT 2662 9889

Billings
Local storm report, Jun 5, 6:18 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
618 PM CDT MON JUN 05 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND DMG     1 N RAYMONDVILLE        26.49N  97.78W
06/05/2017                   WILLACY            TX   PUBLIC

            LARGE TREE DOWN VIA SOCIAL MEDIA POST. TIME ESTIMATED
            AT AROUND 5 PM.

&&

EVENT NUMBER BRO1700042

MB

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 8:21 PM CDTSpecial Weather StatementBROBrooks24 min
Jun 4, 9:49 PM CDTSevere Thunderstorm WarningBROKenedy41 min
Jun 4, 10:14 PM CDTSpecial Weather StatementBROBrooks46 min
Jun 4, 10:21 PM CDTSevere Thunderstorm WarningBROBrooks39 min
Jun 4, 11:02 PM CDTSpecial Weather StatementBROBrooks28 min
Jun 4, 11:12 PM CDTSpecial Weather StatementBROBrooks33 min
Jun 4, 11:35 PM CDTSevere Thunderstorm WarningBROKenedy25 min
Jun 4, 11:59 PM CDTSevere Thunderstorm WarningBROKenedy31 min
Jun 5, 12:10 AM CDTSpecial Marine WarningBRO65 min
Jun 5, 1:14 AM CDTSpecial Marine WarningBRO46 min
Jun 5, 6:23 AM CDTSpecial Weather StatementBROBrooks37 min
Jun 5, 7:01 AM CDTSpecial Weather StatementBROBrooks44 min
Jun 5, 7:16 AM CDTSpecial Weather StatementBROBrooks44 min
Jun 5, 7:27 AM CDTSevere Thunderstorm WarningBROBrooks, Hidalgo, Kenedy33 min
Jun 5, 7:55 AM CDTSpecial Weather StatementBROWillacy50 min
Jun 5, 8:38 AM CDTSpecial Weather StatementBROCameron52 min
Jun 5, 2:16 PM CDTSpecial Weather StatementBROBrooks44 min
Jun 5, 2:49 PM CDTSpecial Weather StatementBROHidalgo41 min
Jun 5, 3:00 PM CDTSpecial Weather StatementBROBrooks45 min
Jun 5, 3:07 PM CDTSpecial Weather StatementBROJim Hogg38 min
Jun 5, 3:17 PM CDTSevere Thunderstorm WarningBROHidalgo, Willacy28 min
Jun 5, 3:31 PM CDTSpecial Weather StatementBROKenedy44 min
Jun 5, 3:41 PM CDTSpecial Weather StatementBROBrooks34 min
Jun 5, 3:47 PM CDTSevere Thunderstorm WarningBROBrooks28 min
Jun 5, 3:50 PM CDTSpecial Weather StatementBROJim Hogg40 min
Jun 5, 3:59 PM CDTAreal Flood AdvisoryBROBrooks91 min
Jun 5, 4:06 PM CDTSpecial Weather StatementBROBrooks69 min
Jun 5, 4:12 PM CDTSpecial Weather StatementBROKenedy78 min
Jun 5, 4:14 PM CDTSpecial Weather StatementBROBrooks31 min
Jun 5, 4:18 PM CDTSpecial Weather StatementBROStarr27 min
Jun 5, 4:31 PM CDTSevere Thunderstorm WarningBROKenedy, Willacy44 min
Jun 5, 4:39 PM CDTSpecial Weather StatementBROJim Hogg51 min
Jun 5, 4:56 PM CDTSpecial Weather StatementBROCameron34 min
Jun 5, 4:59 PM CDTSpecial Marine WarningBRO46 min
Jun 5, 5:09 PM CDTSevere Thunderstorm WarningBROCameron, Willacy36 min
Jun 5, 5:26 PM CDTSpecial Weather StatementBROHidalgo34 min
Jun 5, 5:34 PM CDTSpecial Weather StatementBROCameron26 min
Jun 5, 5:38 PM CDTSpecial Marine WarningBRO52 min
Jun 5, 5:52 PM CDTSevere Thunderstorm WarningBROCameron23 min
Jun 5, 6:00 PM CDTSpecial Weather StatementBROStarr60 min
Jun 5, 6:48 PM CDTSpecial Weather StatementBROHidalgo27 min

Nearby

Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.